Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Breaking out red bumps

  1. #1
    Newbie Brother
    Join Date
    Feb 2019
    Posts
    14
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Breaking out red bumps

    So ive been recently breaking out in like red bumps which dont appear to be acne, but like inflammation of the hair follicle, i was wondering if anyone else experienced this while on cycle?

    Also to note, i recently dealt with hives caused by NAC, but those have since been rid of for a week or so now, this seems to be separate.

  2. #2
    New Member
    Join Date
    Nov 2019
    Posts
    100
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Wow, I hear this for the first time, send a pic

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    22,454
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by aimfirst1456 View Post
    Wow, I hear this for the first time, send a pic
    Do not sent a pic

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

    Need a Needtobuildmuscle code? PM me.

  4. #4
    Growing Brother Gearhead13#2's Avatar
    Join Date
    Nov 2014
    Posts
    379
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Its called folliculitis, so most likely some form of staff, have you been using it clean pin every time or have you been re-using? Listen to me very carefully because this could end up being quite serious. Is it localized to the injection site? Tell me you do you use an alcohol swab to sterilize every time you inject correct? So you'll most likely need an antibiotic and soon, folliculitis can very quickly get very unpleasant. It can also turn into cellulitis which is an infection that get into deeper layers of skin and can cause blood infections that can lead too sepsis an autoimmune response you want nothing to do with. Go to your pcp tell him you got a cut and get on an antibiotic man. Use clean injection techniques!!

  5. #5
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    45,382
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    around the injection site?

    could be an allergic reaction which can be confused with an infection. all all in both situations the body will believe it is under attack
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutter, fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  6. #6
    Big Moderator RoySimpson's Avatar
    Join Date
    Jan 2018
    Posts
    3,524
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    It it gets worse I would go see the doctor.

  7. #7
    Cyborg Humanoid Brother Nismo99's Avatar
    Join Date
    Aug 2018
    Location
    USA
    Posts
    1,378
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by liquidplayer View Post
    So ive been recently breaking out in like red bumps which dont appear to be acne, but like inflammation of the hair follicle, i was wondering if anyone else experienced this while on cycle?

    Also to note, i recently dealt with hives caused by NAC, but those have since been rid of for a week or so now, this seems to be separate.
    Where are you getting these red spots?

  8. #8
    Growing Brother Gearhead13#2's Avatar
    Join Date
    Nov 2014
    Posts
    379
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Its too late his immune system has succumb to cellulitis necrotizing fasciitis, the infection has probably already begun extending to the superficial derma with a rapid and progressive course... He will be missed.....

    Ok I know kinda twisted he'll be fine guarantee was a classic case of "I'll be fine without alcohol swabs"

  9. #9
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    3,436
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Hormonal changes can cause skin problems for sure

  10. #10
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    12,946
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    These types of reactions happen to some people

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •